# SDR 20000711SH004

- Difficulty date: June 5, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N250MC
- Make and model: Piper PA-23-250
- Aircraft serial: 277305142
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 1713444
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLAGE FRAME TUBES FOUND BADLY CORRODED ON ANNUAL INSPECTION.  WATER SOAKED INSULATION FOUND IN CONTACT WITH AFFECTED TUBES.  SUBMITTER SUSPECTED WATER INGRESS FROM BADLY FITTING CABIN DOOR AND PV WINDOW SEALS.   SUBMITTER RECOMMENDED THE UNDER FLOOR AREA BELOW THE CABIN DOOR AND PV WINDOW BE INSPECTED ON ALL AIRCRAFT OF A SIMILAR DESIGN TO THE PA23 FOR WATER INGRESS, AND CORROSION.  DAMAGED AND WATER SOAKED INSULATION BLANKETS BE REPLACED.  EXTRA WATER DRAINS BE INSTALLED TO LOWER FUSELAGE AREA IN ORDER TO MINIMIZE THE RISK OF WATER PUDDLES FORMING.  (X)
